U.S. doctors online nowAsk doctors free
Pakistan
A 21-year-old female asked:

Will the red marks i got from benzoyl peroxide 10% fade with time or does it causes permanent marks i am terrified right now?

2 doctor answers2 doctors weighed in
Dr. Glynis Ablon
Dermatology 30 years experience
I've never seen BP : cause red marks. My guess is that your pimples are healing but leaving red marks. See derm to treat red marks or consider LED light treatment (red) to lighten
Dr. Anifat Balogun
ENT and Head and Neck Surgery 30 years experience
Should resolve: The red marks typically mean that the benzoyl peroxide 10% is irritating your skin. Are you experiencing uncomfortable burning or stinging when you apply the product? If so, try using it every other day or use a lower concentration. Also, make sure you are using an appropriate moisturizer so your skin does not dry out and stay inflamed. Use an antioxidant sunscreen DAILY.
Last updated May 17, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.